Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Ultrasound showing urine retention. Advised Dutas, Losentyl and Natrilix. Have vertigo symptoms. Medications?

I am 66 Years old. I have been taking Amtas 5 since last 3 years. Recently (since 6 weeks) I underwent an Ultrasonic scan and was indicated with significant Urine retention (152 ml) out of 463 ml. I consulted a Urologist , he advised the following: 1. Dutas T - 1 combi daily 2. Losentyl 10 3. Natrilix SR 1.5 mg I have recently been feeling Vertigo like conditions, when changing postures, from Lying to sitting or standing or even while lying down. Please advise if the medication should be modified. My next visit to Urologist is due after 2 weeks, with a new Ultrasonic scan.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
One reason for your symptoms could be a drop in blood pressure especially when you stand up. This is because both natrilix sr and lotensyl are known to cause a fall in blood pressure.
So I would recommend that you get your blood pressure checked in sitting and standing positions and see if its falling below normal.
Hope this helps
Good luck.
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor